# SDR 04FDEA03348

- Difficulty date: December 5, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310
- Aircraft serial: 313
- Aircraft time: 53,592 hours, 17,963 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR RT OUTBOARD TE FLAP LOWER SURFACE OUTBOARD OF NR 2 CANOE FAIRING.  REPAIRED IAW EA 6-2750-50362, DATED JUNE/16/2000.
